# SDR SWAA2023070659332

- Difficulty date: June 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CENTER WHEEL WELL ACCESS PANEL # 193D BULGING/CRACKED FASTENER HOLES<[01] VERIFIED;[02] REPAIRED DAMAGED AREA (CRACKED FASTENER HOLES) AT PANEL# 193D AS PER B737 SRM 51-70-04-2R-9; MATERIAL USED PO#1776837; PO#2012656AND PO#1738579. TOUCHED UP PAINT ON LOWER AFT CENTER WHEEL WELL ACCESS PANEL # 193D REF B737 AMM 51-21-73-370-803;[03] VERIFIED STEPS 2
